MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305758
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd eclipse¿ needle the label was missing information.This occurred on 64800 pieces.There was no report of patient impact.The following information was provided by the initial reporter: (b)(6) has informed me that during the appearance inspection of the eclipse needles batch 0010716410, vendor lot 3083420 received last week.It was notified that the title on the blister was printed on the perforation.Which means that when the packs get separated, some of the text is missing/unreadable.It was found around 20 packs from one box with this issue.
 
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of label content incorrect was confirmed upon inspection of the sample photo.Analysis of the sample photo showed that the top web artwork related to the bd eclipse brand name was cut off.The cannula gauge and size information were on the label, as well as the variable print information.Bd determined that the cause of the failure was related to our manufacturing process.Actions have been taken to address this issue.Production records were reviewed, and this batch meets our manufacturing specification requirements.H3 other text : see h10.
 
Event or Problem Description
It was reported while using bd eclipse¿ needle the label was missing information.This occurred on 64800 pieces.There was no report of patient impact.The following information was provided by the initial reporter: amgen breda has informed me that during the appearance inspection of the eclipse needles batch 0010716410, vendor lot 3083420 received last week.It was notified that the title on the blister was printed on the perforation.Which means that when the packs get separated, some of the text is missing/unreadable.It was found around 20 packs from one box with this issue.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17738524
Report Number8041187-2023-00487
Device Sequence Number17861594
Product Code FMI
UDI-Device Identifier30382903057581
UDI-Public(01)30382903057581
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305758
Device Lot Number3083420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown